# SDR ASAA2012080692685

- Difficulty date: August 6, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,887 hours, 5,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED DURING MASTER CAUTION RECALL.  THE LIGHT EXTINGUISHED WHEN MASTER CAUTION SYS IS RESET.   ACCOMPLISHED BITE TEST ON THE TEMP CONTROLLERS.  FOUND NR 2 PACK THIS TEMP CONTROL VALVE LIGHT ON . RESET NR 2 CONTROLLER.  SYS GROUND VERIFIED GOOD REF MM TASK 21-61-00-700-806-002.  NO PACK LIGHT ON ON RECALL.
